Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sound in ear, temporary hearing loss, dizziness after exercise

Lately after I exercise I hear a loud whooshing sound in my left ear accompanied by slight dizziness and temporary hearing loss . Once it resolves (only a few minutes) I m left with a headache for a couple of hours. I m 41 years old, generally very healthy (only hypothyroidism treated with Synthroid ) and very active. Is this anything I should worry about?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, thanks for using healthcare magic

It is possible that your symptoms are related to conditions affecting the inner ear such as meniere's disease.

Meniere's disease is associated with dizziness, hearing loss, headache, nausea.
The episodes of dizziness can last from a few minutes to a few hours.

It is treated by a low salt diet and medication.

You should consider visiting an ENT doctor for an assessment.

I hope this helps
Answered: Wed, 12 Feb 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor